68.5K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Hair loss on arimidex/zoladex

4 REPLIES 4
wendyf12
Member

Re: Hair loss on arimidex/zoladex

Hi there me again...

 

It is the Zoladex causing my hair loss, its a known side effect, rare but known.

 

Since my original posting it has calmed down.....I've used ever potion and old wives remedy I could get my hands on....but I've still been left with what I can only describe as "old lady head"......thin at the temples and thinner all over, like I remember my nan having.

 

Its the reduction of the hormones that makes your body think you are about 20 years old than you really are, so I'm 45......hair thinks I'm 65!!

 

I know we shouldn't grumble as we are still here, but sometimes you just think "hey, enough is enough......go pick on someone else!!!!"

 

I'm seeing the oncologist next week to get some advice, and then will decide whether the extra protection I'm getting is worth being 65 for Smiley Happy

 

Good luck all x

Windysarah
Member

Re: Hair loss on arimidex/zoladex

Hi there, I have been on zoladex for about 8 months now and have noticed an unusual amount of hair loss in the last month or so when washing it. I have also got a strange skin rash so was connecting the hair loss to that but after reading your posts I'm thinking now it's the zoladex. Perhaps the skin rash is too! Having an injection today so might mention it to my nurse...
nanc
Member

Re: Hair loss on arimidex/zoladex

I too have had hair loss and thinning. It is so upsetting and demoralizing, but I just remind myself that I am alive and kicking!  By the way, my oncologist rarely sees patients on their 6 month check ups, and the Physicians Assistant told me that I was probably starting to lose my hair before I had cancer.  Just part of aging she said. Not much help at all.  ( I wanted to show her a picture or me pre BC - my hair was very thick, one of my best features.  Not any more though). I am just hoping that it is temporary and when we finsh our treatment the hair will grow back in .  

Lucy_BCC
Member

Re: Hair loss on arimidex/zoladex

Hi Wendy
Whilst you await replies here you are welcome to call our helpliners to talk things through, they may know of other users who have had similar problems, lines are open weekdays 9-5 and Sat 10-2 on 0808 800 6000

Take care
Lucy BCC

wendyf12
Member

Hair loss on arimidex/zoladex

Hi there,

 

I've been on armidex/zoladex for over 6years now (brief gap of 6 months to unsuccessfully try Tamoxifen) and my hair has started to fall out in spectacular style.

 

Both Armidex and Zoladex list hair loss as a rare side effect, but from my research in the internet shows different. 

 

Anyone on here going through the same, I really am at my wits end now as this seems to be another blow after all the others.

 

Going to see consultant next week and don't know whether I am going to give up on the AI's altogether, not sure I want to be bald at 45.

 

Wendy